# SDR 96ZZZX70

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13923
- Make and model: Cessna 172M
- Aircraft serial: 17263039
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 05235372
- Condition: Bent
- Location: Lt Flap Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING FIRST TOUCH AND GO LANDING, WHEN FLAPS LOWERED, ABNORMAL CONTROL RESPONSE NOTED.  LT FLAP HAS MORE EXTENSION THAN RT FLAP.  ABORTED AND MADE NEW APROACH TO A LANDING.  FOUND FLAP CONTROL SYSTEM HAD A BENT PULLEY BRACKET WHERE ROD (ALSO BENT) IS ATTACHED.  THE BRACKET BENT UNTIL PULLEY WAS CONTACTED CAUSING FLAP PROBLEM.
